
Daniel Berend
Senior Academic
Roots for a family of transformations
For which integers a does the transformation x → ax of the group R/Z admit a square root? A full answer is given within the category of all transformations of R/Z, that of algebraic endomorphisms and that of continuous functions.
| Publication language | English |
| Pages | 1-8 |
| Journal | Indagationes Mathematicae |
| Volume | 5 |
| Issue number | 1 |
| Publication status | Published - 01.01.1994 |
ASJC Scopus subject areas
General Mathematics